# SDR QXEA2012061500459

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 71-94 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29S HAS AREAS OF CORROSION BETWEEN STA 71.200 AND X94.800.  REMOVED 30 RIVETS FOM IAW SRM 51-42-05-02-01 BLENDED CORROSION IAW SRM 51-21-00-00-02.  PERFORMED HFEC OF BLENDS FOR CRACKS IAW NTM 51-00-06-910-801 PT 1.  NO CRACKS NOTED.  PERFORMED UT THICKNESS CHECK IAW NTM 51-00-04-910-801, MIN REMAINING THICKNESS MEASURED .063".  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4577.  ALODINED AND PRIMED WORKED AREA IAW RD 8/4-53-4577.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED CPC, TREATED , PRIMED AND PAINTED EXTERIOR REPAIR AREA IAW RD 8/4-53-4577 STEP 4-6.  COMPLIED WITH TASK CARD RD 8/4-53-4577.
